About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 179423, 10 pages
http://dx.doi.org/10.1155/2013/179423
Research Article

On the Period-Two Cycles of

1School of Mathematical Sciences, The National of University of Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Basic Sciences, King Saud bin Abdulaziz University for Health Sciences, Riyadh 11426, Saudi Arabia

Received 2 January 2013; Revised 13 April 2013; Accepted 13 April 2013

Academic Editor: Douglas Anderson

Copyright © 2013 S. Atawna et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Dehghan, M. J. Douraki, and M. Razzaghi, “Global stability of a higher order rational recursive sequence,” Applied Mathematics and Computation, vol. 179, no. 1, pp. 161–174, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Dehghan and R. Mazrooei-Sebdani, “The characteristics of a higher-order rational difference equation,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 521–528, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Dehghan and R. Mazrooei-Sebdani, “Dynamics of a higher-order rational difference equation,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 345–354, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Dehghan and N. Rastegar, “On the global behavior of a high-order rational difference equation,” Computer Physics Communications, vol. 180, no. 6, pp. 873–878, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. M. E. Zayed, “Dynamics of the rational difference equation xn+1=(axn+bxn-k+axn+bxn-k)/(c+dxnxn-k),” Communications on Applied Nonlinear Analysis, vol. 18, no. 4, pp. 39–56, 2011. View at MathSciNet
  6. E. M. E. Zayed and M. A. El-Moneam, “On the rational recursive sequence xn+1=axn+(βxn+γxn-k)/(bxnxn+k),” Communications on Applied Nonlinear Analysis, vol. 16, no. 3, pp. 91–106, 2009. View at Zentralblatt MATH · View at MathSciNet
  7. E. M. E. Zayed and M. A. El-Moneam, “On the rational recursive sequence xn+1=(axn+bxn-k+βxn+γxn-k)/(Cxn-k+dxn-k),” Acta Applicandae Mathematicae, vol. 111, no. 3, pp. 287–301, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. S. and P. M. Knopf, “Boundedness of positive solutions of second-order rational difference equations,” Journal of Difference Equations and Applications, vol. 10, no. 11, pp. 935–940, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. S. Huang and P. M. Knopf, “Boundedness and some convergence properties of the difference equation xn+1=(γxn-1+δxn-2)/(Bxn+Dxn2),” Journal of Difference Equations and Applications, vol. 18, no. 1, pp. 27–55, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Karatas, “Global behavior of a higher order difference equation,” Computers & Mathematics with Applications, vol. 60, no. 3, pp. 830–839, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Karatas and A. Gelişken, “Qualitative behavior of a rational difference equation,” Ars Combinatoria, vol. 100, pp. 321–326, 2011. View at MathSciNet
  12. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet
  13. S. N. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 2nd edition, 1999. View at MathSciNet
  14. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, vol. 228, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  15. M. R. S. Kulenović and G. Ladas, Dynamics of second-Order Rational Difference Equations with Open Problem and Conjectures, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at MathSciNet
  16. E. Camouzis and G. Ladas, Dynamics of Third-Order Rational Difference Equations with Open Problem and Conjectures, vol. 5, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2008. View at MathSciNet
  17. R. Abu-Saris, C. Çinar, and I. Yalçinkaya, “On the asymptotic stability of xn+1=(a+xnxn-k)/(xn+xn-k),” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1172–1175, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. S. Berenhaut and S. Stević, “The global attractivity of a higher order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 940–944, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y.-H. Su and W.-T. Li, “Global attractivity of a higher order nonlinear difference equation,” Journal of Difference Equations and Applications, vol. 11, no. 10, pp. 947–958, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Sun and H. Xi, “Global asymptotic stability of a higher order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 462–466, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Wang, “On the dynamics of xn+1=(βxn+γxn-k)/(bxn+Cxn-k+α),” Journal of Difference Equations and Applications, vol. 15, no. 10, pp. 949–961, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Xi and T. Sun, “Global behavior of a higher-order rational difference equation,” Advances in Difference Equations, Article ID 27637, 7 pages, 2006. View at Zentralblatt MATH · View at MathSciNet
  23. X.-X. Yan, W.-T. Li, and Z. Zhao, “Global asymptotic stability for a higher order nonlinear rational difference equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1819–1831, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Yang and F. B. Lv, “Dynamics of a higher order rational difference equation,” Advanced Materials Research, vol. 216, pp. 50–55, 2011. View at Publisher · View at Google Scholar
  25. S. Atawna, R. Abu-Saris, and I. Hashim, “Local stability of period two cycles of second order rational difference equation,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 969813, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. W. W. Hager, Applied Numerical Linear Algebra, Prentice-Hall International Editions, 1988.